MathSciNet Relay Station
MathSciNet bibliographic data
MR178484 (31 #2741) 60.02 (65.15)
Kolmogorov, A. N. On tables of random numbers. Sankhyā Ser. A 25 1963 369–376.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement